Skip to main content

The Kontorovich-Lebedev transform as a map between d-orthogonal polynomials

Loureiro, Ana F., Yakubovich, S. (2013) The Kontorovich-Lebedev transform as a map between d-orthogonal polynomials. Studies in Applied Mathematics, 131 (3). pp. 229-265. ISSN 0022-2526. (doi:10.1111/sapm.12009) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:40536)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1111/sapm.12009

Abstract

A slight modification of the Kontorovich–Lebedev transform is an auto-morphism on the vector space of polynomials. The action of this inline image-transform over certain polynomial sequences will be under discussion, and a special attention will be given to the d-orthogonal ones. For instance, the Continuous Dual Hahn polynomials appear as the inline image-transform of a 2-orthogonal sequence of Laguerre type. Finally, all the orthogonal polynomial sequences whose inline image-transform is a d-orthogonal sequence will be characterized: they are essencially semiclassical polynomials fulfilling particular conditions and d is even. The Hermite and Laguerre polynomials are the classical solutions to this problem.

Item Type: Article
DOI/Identification number: 10.1111/sapm.12009
Additional information: number of additional authors: 1;
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Stewart Brownrigg
Date Deposited: 07 Mar 2014 00:05 UTC
Last Modified: 12 Feb 2020 04:05 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/40536 (The current URI for this page, for reference purposes)
Loureiro, Ana F.: https://orcid.org/0000-0002-4137-8822
  • Depositors only (login required):